# SDR FDEA201207252678

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17R CREASE BEAM WEB, BS 1360-1380 CORRODED.  REPAIR CONSIDERED MINOR.
